On semilinear Cauchy problems with non-dense domain

Pierre Magal, Shigui Ruan

Research output: Contribution to journalArticlepeer-review

78 Scopus citations


We are interested in studying semilinear Cauchy problems in which the closed linear operator is not Hille-Yosida and its domain is not densely defined. Using integrated semigroup theory, we study the positivity of solutions to the semilinear problem, the Lipschitz perturbation of the problem, diffierentiability of the solutions with respect to the state variable, time diffierentiability of the solutions, and the stability of equilibria. The obtained results can be used to study several types of differential equations, including delay diffierential equations, age-structure models in population dynamics, and evolution equations with nonlinear boundary conditions.

Original languageEnglish (US)
Pages (from-to)1041-1084
Number of pages44
JournalAdvances in Differential Equations
Issue number11-12
StatePublished - 2009

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On semilinear Cauchy problems with non-dense domain'. Together they form a unique fingerprint.

Cite this